Max is a 10 year old BT with a history of skin allergies. He's been on allergy shots for several years with moderate success. In the past, his belly and legs have broken out in a near bloody rash that often ended up with a secondary staff infection. Since I have been staying home with our son and he is indoors nearly all the time, his allergies are virtually non-existent to the point that we were considering taking off the shots. Last week, however, his feet broke out in huge boils between his toes. I'm not sure if its allergies or what or what to expect if I take him to the vet. Here is a link to some pictures if you don't mind taking a look.
Hello, This is Dr. Cheng writing. I have viewed the photos and
they look as if the lesions are either blisters or hives, due to having stepped onto/into something caustic or allergenic, including poison ivy. I am glad that Max is being seen by his vet. He will probably need a course of steroids to relieve this problem. If you cannot locate the inciting factor he may have to be retested for allergies and desensitization resumed. Let us know how it goes!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.